Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online
Ask a Urologist   »  

Constantly feeling sick. Not eaten anything. Given antibiotics for water infection. Suggest

Jul 2016
User rating for this question
Very Good
Answered by

Practicing since : 1971
Answered : 8344 Questions
I've been constantly feeling sick for a week now, I have hardly eaten anything because of this and am so tired. I was given antibiotics for a water infection but I am just constantly feeling sick.
Posted Tue, 2 Jul 2013 in Urinary and Bladder Problems
Answered by Dr. P. T. Patil 1 hour later
Thanks for your query.Based on the facts that you have posted it appears that you have been prescribed antibiotics for Urinary Tract Infection (water infection) and feeling sick,tired and there is severe anorexia.
I shall be happy if you can post few more details to make comments on your problem.
1) Do you have fever with chills?
2) Have you done Routine Urine test and Urine culture ?
3) What antibiotic was prescribed to you and what were the dose.
4) Do you still have symptoms of UTI ?
Your symptoms of tiredness, anorexia are due to drug induced gastritis.
Please get your culture done to find out antibiotics causing this infection and antibiotic to which they are sensitive to so that you can take appropriate antibiotic as per culture report.

Following general measures will help you to resolve your symptoms and to recover fast.
1) Please ensure to drink more water to keep yourself well hydrated.
2) Take antacids like Pantaprozole twice daily.
3) Take vitamin supplements .
3) Take more fruits like Sweet lime XXXXXXX Grapes etc
4) Have small frequent soft diet like rice,curd
I am sure this will get resolved over a period of 5 days.

Hope I have answered your query.
Please feel free to ask if you have any more questions I shall be happy to help you.
Thanks with Regards.
Above answer was peer-reviewed by
Follow-up: Constantly feeling sick. Not eaten anything. Given antibiotics for water infection. Suggest 7 minutes later
I am waiting for the result of my urine sample, the antibiotics they have given me are trimethoprim.
Answered by Dr. P. T. Patil 1 hour later
Thanks or feedback.
Trimethoprim is known to have side effects like Gastritis .Please switch on to aprprpiate antibiotics once yo get culture report.
Thanks and Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor